# SDR HALA2013090900112

- Difficulty date: September 9, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 81,716 hours, 33,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1263-1285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR WEB BS 1263-1285, LBL-6 TO RBL-6.  FABRICATED NEW WEB IAW DWG 146T5000 AND SRM 51-20-01, 50-20-10 & 51-10-02.
